For people taking SSRI's (Zoloft, Paxil, Lexapro, Prozac, Celexa)

Discussion in 'General' started by Lithium, Mar 28, 2006.

  1. Please post only if you are taking an SSRI.

    I've been taking Zoloft, 100 mg for about 3 years for anxiety, and I've recently discovered the day after I smoke weed, or when later in the day after I'm no longer high, I feel really shitty. Depressed, hate life.... that kind of thing. I haven't smoked weed in about 3 weeks and I feel terrific. Do any of you SSRI users have similar experiences?
     
  2. Ahh... So that's why you call yourself Lithium. It is all making sense now. LoL. Just kidding man. Hey, I have never noticed this happen. I think sometimes I might get into a bad mood on the come-down but, you would have to ask my family about this. Do you miss the weed now that no smoking for 3 weeks? Maybe you should talk to your doc about this. You might be surprised. He might have a thought on it. Good luck.
     

  3. I actually don't miss weed lately :eek:

    Yeah I think I'll contact the good ol' doctor

    (PS lithium is my favorite song ;) )
     
  4. I've been taking lexapro for awhile and i experiance different effects though. I feel like I get high for hours longer than usual. Ive been high for about 4 hours off 3 bowls. I believe your problem is that you realase all your seritonin during your high and when it wears off you are left feeling more depressed due to the lack of seritonin.
     
  5. i justy started taking zoloft 50 mgs and i dont feel shitty or nuttin fine im high right now thats why im talking to my dog likes its my daughter
     

Grasscity Deals Near You

Loading...

Share This Page